# SDR ASAA0380784

- Difficulty date: November 19, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39364451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURNG 15K CHECK, FOUND CORROSION ON FRAME ANGLE AT STATION 731 ABOVE LONGERON 29L.  REPAIR IAW SRM.  (M)
